# SDR HALA2012091100212

- Difficulty date: September 11, 2012
- Submitted: September 21, 2012
- Operation: Air carrier
- Aircraft: N588HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33466
- Aircraft time: 38,434 hours, 7,051 cycles
- Engine: Pwa PW4060
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Heat Shield
- Condition: Corroded
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE AFT FAIRING LOWER EXHAUST HEAT SHIELD CORROSION ON SPLICE PLATE.  FABRICATED REPLACEMENT STRAP IAW 313T3380 AND INSTALLED IAW SRM 1-40-02, REV 90. REPLACED SOLID EXISTING FASTENERS AT 6 LOCATIONS WITH BLIND FASTENERS IAW AIR NZ TI 1901-54328-0001.
